# SDR DALA2016021000994

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP, OTBD BALLSCREW NR 1 HAS CORROSION INSIDE THE BUSHING POST. PROCURED LT WING OTBB FLAP OTBD BALLSCREW NR 1 POSITION PN 7900067, SN 4114, REMOVAL, INSTALLATION, AND OPS CHECK COMPLIED WITH ON NR 2751-2538.  REMOVED LT WING OTBD FLAP OTBD BALLSCREW NR 1 POS PN 7829995, SN 0199.  PROCURED LT WING OTBD FLAP, OTBD  BALLSCREW NR 1 POSITION, PN 7900067, SN 4114, REMOVAL, INSTALLATION AND OP'S CK COMPLIED WITH ON CARD 2751-2538.  REMOVED LT WING OTBD FLAP OTBD BALLSCREW NR 1 POSITION PN 7829995, SN 0199.
